# SDR ABXA9900609

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 59253791ABX1
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT MOVED AFT AND DOWN, UNCOMMANDED, ON TAKEOFF.  LUBRICATED SEAT ADJUSTMENT MECHANISM AND CHECKED LOCKING PIN ENGAGEMENT.  NO DEFECTS NOTED.
